U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Does acetaminophen make you sleepy

A 39-year-old member asked:
Dr. Romanth Waghmarae
Pain Management 40 years experience
Feeling high: Medications affect people differently. So it could do nothing, or it could make you sleepy or high. Much of this is dose dependent and also related to... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 42-year-old member asked:
Dr. Gary Roach
Anesthesiology 43 years experience
Possibly.: Both are potential side effects of Norco (hydrocodone and acetaminophen). You shouldn't drive or operate heavy machinery while taking the drug. If y... Read More
A 29-year-old male asked:
Dr. Rawan Tarawneh
A Verified Doctoranswered
19 years experience
Yes!: Tylenol (acetaminophen) overdose can be associated with drowsiness, changes in level of consciousness or coma, seizures, abdominal pain, nausea and v... Read More
Dr. Marsha Davis
Internal Medicine 29 years experience
Not known to: It is not a known side effect of tylenol (acetaminophen).
A 16-year-old female asked:
Dr. Howard Greller
Emergency Medicine 24 years experience
Yes: Tylenol (acetaminophen) when taken in larger than recommended doses can cause damage to the liver in a delayed manner. This can lead to the patient ne... Read More
A 38-year-old member asked:
Dr. Robert Kent
Physical & Rehabilitation Medicine 13 years experience
It can: If you are not used to taking opioid medications, then it can certainly make you feel drowsy or sedated. If it is making you feel too sedated, be car... Read More
A 42-year-old member asked:
Dr. Laurence Green
39 years experience
Typically not: There are some diet medications that are prescription only. They usually don't make you sleepy, but some people can have this effect. It is unusual. I... Read More
A 68-year-old male asked:
Dr. Terri Washington
Endocrinology 17 years experience
Not commonly: Sleepiness is not a common side effect of metformin but it is possible for some patient to experience fatigue due to the medication.
A 20-year-old female asked:
Dr. Qamar Khan
Pain Management 18 years experience
Yes: Many times you can feel like in a fog. However if you are too sleepy you might want to make sure a brain MRI/CT is done so that no bleeding is going ... Read More
A 48-year-old member asked:
Dr. Martin Raff
Infectious Disease 57 years experience
Should not: There are many different antibiotics, and without being specific about which one you are taking it is difficult to be absolutely sure, but sleepiness ... Read More
A 19-year-old female asked:
Dr. Robert Kwok
Pediatrics 34 years experience
Not exactly: Motrin or Advil are brands of ibuprofen and do not cause sleepiness. However, they are used to decrease pain and inflammation. By decreasing pain, the... Read More